Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    8
  • views
    815

Starting 4Th Month


lilblubutterfly

324 views

I saw my dermatologist yesterday and went with no makeup on at all because I wanted him to see just how bad my face looked. It was hard for me to do because I never leave home without makeup on. I don't even let my roommates see me with no makeup.

Anyway, my derm injected some of the big cysts I had with cortisone and upped my dosage. I was taking 40mg 2x daily, but now I'll be taking 60 2x a day. He warned me that I was going to get extremely dry and need to use a good moisturizer regularly. I hope that upping the dosage really helps me get clear this time and I hope the side effects aren't too bothersome. I tend to get cold sores fairly often while on Accutane, unfortunately. I hate those so much!

Here are some pics a two days after cortisone injections. Most of the cysts have flattened out, so the hyperpigmentation is what is most visible now. Thank goodness for makeup!

5 Comments


Recommended Comments

Hey! You have awesome skin tone on the area you don't have cysts. Praying that this works for you hun. Spiro could be a good option after accutane so keep that in mind, especially since your acne is cystic.

Link to comment

Thank you! I am going to see an endocrinologist to see if there is something else I should be doing regarding any hormonal issues, but I think taking Spiro after I'm done with the Accutane is a great idea! Thanks for the suggestion. :)

Link to comment

Good Luck! I really hope that you will be clear soon. I am on day 6 of accutane and I really hope it works! My skin is already dry and peeling and I am dealing with initial breakouts already haha.

Link to comment

Good Luck! I really hope that you will be clear soon. I am on day 6 of accutane and I really hope it works! My skin is already dry and peeling and I am dealing with initial breakouts already haha.

Thanks! I hope so, too. Good luck with the Accutane as welll! Ugh... the beginning is the worst part, but maybe soon you'll be past all that and can enjoy some clear skin. :) Aquaphor is a lifesaver for your lips, btw, if you aren't already using it.

Link to comment

Good lord, is this my fate? Being on accutane three times, or was it four? and on top of that being interrupted by cold sores. Can we keep in touch so i can ask you all about your experience? I would forever be grateful. Also, i know it's impolite to ask a lady how much she weights but how much do you weight? You were taking 80mg/day and now you're taking 120mg/day? How tall are you? are you taking the meds with food?

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×